# SDR ZW0A011123

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 36,057 hours, 31,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION IT WAS NOTED THE RH MID ZONE EGRESS LIGHTS WERE INOP. REPAIRED BROKEN WIRE AT ROW 16 RT SIDE.
